Quote from 1_sad_gurl:ive Been on Tordal 10 mg since the begining of april.. for my dental pain......2 long i know .....my doc wont put meon ne thing else ....ive asked .... ne ways i was breakin out in rashes on my chest area Ive dealt with that everythingz all good now with that now ...phew . Now m gettin unbearable migraines .....ive had a real bad 1 since friday evening ..... it jus wont go away i have a really bad history with migraines been to the hospital many times . Does toradals ,10mg, cause or prevent migranes Ne 1 know bout this :)
Migraines are caused by a constriction of blood vessels in the brain followed by a reflex dilation in which blood surges into the brain causing "bruising". Toradol itself is an anti-inflammatory medication. I have never heard of it causing Migraines, but for more information you can read here [url]http://www.rxlist.com/cgi/generic/ketor.htm[/url]. If you are having problems with Migraines, there are a number of non narcotic medications that are very effective in dealing with the problem and preventing it from happening to begin with. Check with you physician as our understanding of the physiology of migraines has really improved in recent years and there are a lot of good articles on pub med about it.